View Full Version : My first day


Gilthranon
04-25-12, 02:56 PM
First day on. Very excited since already noticing results. Half a pill of lowest dose.

Trying to keep a schedule and a diary to keep on track of symptoms to evaluate the efficiency.

I've already noticed several positive (constipation clearly over, best feeling in the world) and negative results - still easily distracted or chaotic, missed or overlooked some details due to high speed and thus gave bad impression =( Rather impulsive when stimulated (shouted 'va te faire enculer mec' during insult debate for fun with a friend in middle of class) and need lots of energy to focus and not fall asleep with people during long stories.

From what I've read so far round here, memory loss seems to be the main issue, but personally it is the most convenient medication till date.

Stories from depression to narcissism ? I've heard my therapist warning me about it.

Feel free to share any tips, experiences or anything else ! :)

thejohnson475
04-29-12, 12:36 AM
the first few days are typically great for people but don't be surprised if you experience a slight depression for a few days, this happens to a lot of people when starting their meds but the effects should even out and stay consistant after you go through the little ups and downs the first few weeks.

anonymouslyadd
04-29-12, 12:39 AM
Wellbutrin has been one of the greatest meds I've taken. I'll never go off it.

Gilthranon
04-29-12, 03:44 AM
But it does cause slight constipation ?

sarahsweets
04-29-12, 09:24 AM
But it does cause slight constipation ?

Some people complain of constipation but for me it seems to be the oposite.

425runner
04-29-12, 02:52 PM
I'm on day 5 and feel more depressed then before I started....no energy boost whatsoever...just feeling kind of "out of it", spaced out and don't care about anything...oh and extremely emotional. I hate that the most!!

PickMeUpRoadie
05-08-12, 04:53 PM
I'm on day 5 and feel more depressed then before I started....no energy boost whatsoever...just feeling kind of "out of it", spaced out and don't care about anything...oh and extremely emotional. I hate that the most!!

I'm on about week 3 (titrated up to 300 mg after a week and a half), and the depression, sudden sleepiness, insomnia, and loose stool have pretty much left. I feel like I felt before college (like an almost normal human being, rather than depressed and sleepy and staying up late all the time). The ADD isn't as well treated as those precious few hours on Adderall, but I'm not depressed to the point where I would often nap 2 hours into 20 mg of adderall. I've been waking up after 7-8 hours of sleep compared to the 10-13 hours I had been getting.

Stay with it. If you need a little pick-me-up, then have some caffeine or something. It is slow-paced for the typical ADDer, but so far it has been worth it for me.